# SDR DALA1017833746

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 30,441 hours, 11,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHT INOPERATIVE AT ROW 15DEF.  REPAIRED CONNECTOR AND REPLACED FUSE AT M1676 BATTERY PACK.  SYS NOW CHECKS NORMAL.
